MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Dilator, Vessel, For Percutaneous Catheterization

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Dilator, Vessel, For Percutaneous Catheterization
Model Number VXAK0105
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a thrombus.It was reported that during a watchman flx pro procedure to treat left atrial appendage closure (laac) a versacross connect laac access solution was selected for use for transseptal access.The physician went into the body with the pigtail wire, followed by the double curve watchman sheath and dilator, when waiting to go transseptal it was noticed a clot on the wire.It was noticed the dilator tip was damaged, so it replaced with a new versacross connect.Then went back up and continued the procedure as normal, procedure was completed with no patient consequences observed.The activated clotting time (act) resulted 215 and it was given 10,000 more units of heparin.The irrigation flow was not interrupted during procedure.It was then pulled everything back and flushed everything out.Irrigation flow rate is unknown.Tee was used to rule out thrombus before the procedure.It is unknown if procedure performed was interrupt on anticoagulation regime.Time passed between initial act and last act recorded is unknown.Following act was greater than 400.No fibrin or coagulant was seen at the tip of the catheter.Anticoagulation status before, during and after the procedure is unknown.To resolve the clotting it was given more heparin, then it was pulled everything out, re-flushed everything, replaced dilator and proceeded without issues.Patient was not hospitalized.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Dilator, Vessel, For Percutaneous Catheterization
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50936654
Report Number2124215-2026-51748
Device Sequence Number15850379
Product Code DRE
UDI-Device Identifier00685447019480
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0105
Device Catalogue NumberVXAK0105
Device Lot Number0039368403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexUnknown